Jump to content

How does soma (carisoprodol) affect your visuals


MrCipher
 Share

Recommended Posts

Hello i was recently prescribed soma (carisoprodol) for my back pain, i was wondering how it affected your visuals as i'm contemplating on taking it. A little background is that my hppd is super mild, i've  only had it for around a month, i barely get after images and i get slight tracers which are not noticeable too much during the day but get slightly worse at night when bright objects move past my field of view eg. a phone screen. Also i can take benzodiazepines like diazepam and gabaergics like gabapentin without a change in any visuals. thank you for reading and i'm looking forward to your responses(please don't be negative). :)

Link to comment
Share on other sites

I think there is 50% chance it will affect your visual (some time it reduces symtoms)I'm not a doctor and i don't have any experience with it but i have experience with lorazepam which affected my visual ، all gabaergic drugs should take them with caution 

Edited by subzero
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.